# SDR SIMA20181126002

- Difficulty date: November 26, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 37,523 hours, 33,339 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 02015
- Condition: Failed
- Location: Recirculation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL NOTED IN THE FRONT OF THE CABIN WHEN WE ARRIVED AT THE GATE-C/A-T/S FOUND RT RECIRCULATION FAN BURN. REMOVED AND REPLACED CABIN RECIRCULATION FAN OPS CK GOOD NO ELECTRICAL SMELL NOTED IAW AMM 21-24-01.
